More on exact bicoverings of 12 points

Grannell, MJ, Griggs, TS, Quinn, KAS, Maenhaut, BM and Stanton, RG (2003) More on exact bicoverings of 12 points. Ars Combinatoria, 69 197-213.

Author Grannell, MJ
Griggs, TS
Quinn, KAS
Maenhaut, BM
Stanton, RG
Title More on exact bicoverings of 12 points
Journal name Ars Combinatoria   Check publisher's open access policy
ISSN 0381-7032
Publication date 2003-01-01
Year available 2003
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 69
Start page 197
End page 213
Total pages 17
Editor S. Vanstone
J. Allston
Place of publication Winnipeg, Canada
Publisher The Charles Babbage Research Centre
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract The minimum number of incomplete blocks required to cover, exactly lambda times, all t-element subsets from a set V of cardinality v (v > t) is denoted by y(lambda, t; v). The value of g(2, 2; v) is known for v = 3, 4,..., 11. It was previously known that 14 less than or equal to g(2, 2; 12) less than or equal to 16. We prove that g(2, 2; 12) greater than or equal to 15.
Keyword Mathematics
Q-Index Code C1
Institutional Status UQ

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:24:07 EST